zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple periodic solutions in delayed Gause-type ratio-dependent predator-prey systems with non-monotonic numerical responses. (English) Zbl 1145.34332
Summary: By using a continuation theorem based on coincidence degree theory, we establish easily verifiable criteria for the existence of multiple periodic solutions in delayed Gause-type ratio-dependent predator-prey systems with numerical responses. As corollaries, some applications are listed.
MSC:
34C25Periodic solutions of ODE
92D25Population dynamics (general)
References:
[1]Arditi, R.; Saiah, H.: Empirical evidence of the role of heterogeneity in ratio-dependent consumption, Ecology 73, 1544-1551 (1992)
[2]Gutierrez, A. P.: The physiological basis of ratio-dependent predator–prey theory: A metabolic pool model of Nicholson’s blowflies as an example, Ecology 73, 1552-1563 (1992)
[3]Gause, G. F.; Smaragdova, N. P.; Witt, A. A.: Further studies of interaction between predator and prey, J. animal ecol. 5, 1-18 (1936)
[4]Beretta, E.; Kuang, Y.: Global analysis in some delayed ratio-dependent predator–prey systems, Nonlinear anal. TMA 32, 381-408 (1998) · Zbl 0946.34061 · doi:10.1016/S0362-546X(97)00491-4
[5]X. Ding, Positive periodic solutions in generalized ratio-dependent predator–prey systems, Nonlinear Anal. RWA, in press (doi: 10.1016/j.nonrwa.2006.11.007)
[6]Fan, M.; Wang, K.: Periodicity in a delayed ratio-dependent predator–prey system, J. math. Anal. appl. 262, 179-190 (2001) · Zbl 0994.34058 · doi:10.1006/jmaa.2001.7555
[7]Fan, M.; Wang, Q.; Zou, X. F.: Dynamics of a nonautonomous ratio-dependent predator–prey system, Proc. royal soc. Edinburg sect. A 133, 97-118 (2003) · Zbl 1032.34044 · doi:10.1017/S0308210500002304
[8]Hsu, S. -B.; Hwang, T. -W.; Kuang, Y.: Global analysis of the michaelis-menten-type ratio-dependent predator–prey systems, J. math. Biol. 42, 489-506 (2001) · Zbl 0984.92035 · doi:10.1007/s002850100079
[9]Kuang, Y.; Beretta, E.: Global qualitative analysis of a ratio-dependent predator–prey system, J. math. Biol. 36, 389-406 (1998) · Zbl 0895.92032 · doi:10.1007/s002850050105
[10]Tang, S.; Chen, L.: Global qualitative analysis for a ratio-dependent predator–prey model with delay, J. math. Anal. appl. 266, 401-419 (2002) · Zbl 1069.34122 · doi:10.1006/jmaa.2001.7751
[11]Tang, Y.; Zhang, W.: Heteroclinic bifurcation in a ratio-dependent predator–prey system, J. math. Biol. 50, 699-712 (2005) · Zbl 1067.92050 · doi:10.1007/s00285-004-0307-1
[12]Wang, L.; Li, W.: Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator–prey model with Holling type functional response, J. comput. Appl. math. 162, 341-357 (2004) · Zbl 1076.34085 · doi:10.1016/j.cam.2003.06.005
[13]Xiao, D.; Ruan, S.: Global dynamics of a ratio-dependent predator–prey system, J. math. Biol. 43, 268-290 (2001) · Zbl 1007.34031 · doi:10.1007/s002850100097
[14]Bush, A. W.; Cook, A. E.: The effect of time delay and growth rate inhibition in the bacterial treatment of waste water, J. theor. Biol. 63, 385-395 (1976)
[15]Liu, Z.; Yuan, R.: Bifurcations in predator–prey systems with nonmonotonic functional response, Nonlinear anal. RWA 6, 187-205 (2005) · Zbl 1089.34060 · doi:10.1016/j.nonrwa.2004.08.005
[16]Ruan, S.; Xiao, D.: Global analysis in a predator–prey system with nonmonotonic functional response, SIAM J. Appl. math. 61, 1445-1472 (2001) · Zbl 0986.34045 · doi:10.1137/S0036139999361896
[17]Xiao, D.; Ruan, S.: Multiple bifurcations in a delayed predator–prey system with nonmonotonic functional response, J. differ. Equations 176, 494-510 (2001) · Zbl 1003.34064 · doi:10.1006/jdeq.2000.3982
[18]Zhu, H.; Campbell, S. A.; Wolkowicz, G. S. K.: Bifurcation analysis of a predator–prey system with nonmonotonic functional response, SIAM J. Appl. math. 63, 636-682 (2002) · Zbl 1036.34049 · doi:10.1137/S0036139901397285
[19]Chen, Y.: Multiple periodic solutions of delayed predator–prey systems with type IV functional responses, Nonlinear anal. RWA 5, 45-53 (2004) · Zbl 1066.92050 · doi:10.1016/S1468-1218(03)00014-2
[20]Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equations, (1977)